Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 42, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jul 7, 2016, 1:16 AM CDT for McCracken County, Marshall County, Kentucky; Massac County, Illinois. It was in force for 7 hr. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 1:16 AM CDT (06:16 UTC)
- Expired
- Jul 7, 2016, 8:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Massac County, IL, Marshall County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 32 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 1:48 AM CDT | FLASH FLOOD | Calvert City, KY | VEHICLE THREE-QUARTERS FULL OF WATER. APARTMENT BUILDING FLOODING. 3.23 INCHES OF RAIN...MOSTLY IN PAST HOUR. |
| Jul 7, 1:49 AM CDT | FLASH FLOOD | 2 S Calvert City, KY | STANDING AND FAST FLOWING WATER ALONG NEARBY ROADS AND IN YARD |
| Jul 7, 1:49 AM CDT | FLASH FLOOD | 2 S Calvert City, KY | STANDING AND FAST FLOWING WATER ALONG NEARBY ROADS AND IN YARD. |
| Jul 7, 1:59 AM CDT | HEAVY RAIN 4 | 2 S Calvert City, KY | FOUR INCHES OF RAIN SINCE MIDNIGHT |
| Jul 7, 1:59 AM CDT | HEAVY RAIN 4 | 2 S Calvert City, KY | FOUR INCHES OF RAIN SINCE MIDNIGHT. |
| Jul 7, 2:05 AM CDT | FLASH FLOOD | 5 Se Ledbetter, KY | SIX PEOPLE TRAPPED IN APARTMENT DUE TO FLOODING...ALONG DRIVERS ROAD. |
| Jul 7, 2:05 AM CDT | FLASH FLOOD | Possum Trot, KY | SIX PEOPLE TRAPPED IN APARTMENT DUE TO FLOODING...ALONG DRIVERS ROAD |
| Jul 7, 3:01 AM CDT | HEAVY RAIN 5.51 | 2 S Calvert City, KY | 5.51 INCHES IN 3 HOURS |
| Jul 7, 3:19 AM CDT | FLASH FLOOD | 2 Se Calvert City, KY | EVACUATIONS ARE UNDERWAY IN GILBERTSVILLE KY...INCLUDING EVACUATION OF ONE MOBILE HOME...THIS MOBILE HOME SITS WAIST HIGH AND WATER WAS UP TO THE DOOR |
| Jul 7, 3:19 AM CDT | FLASH FLOOD | 2 Sw Gilbertsville, KY | EVACUATIONS ARE UNDERWAY IN GILBERTSVILLE KY...INCLUDING EVACUATION OF ONE MOBILE HOME...THIS MOBILE HOME SITS WAIST HIGH AND WATER WAS UP TO THE DOOR. |
| Jul 7, 3:19 AM CDT | FLASH FLOOD | Calvert City, KY | MANY ROADS IN MARSHALL COUNTY ARE UNDER WATER...INCLUDING MANY MAIN ROADS |
| Jul 7, 3:32 AM CDT | HEAVY RAIN 0.5 | Benton, KY | HALF OF AN INCH OF RAIN IN 10 MINUTES |
| Jul 7, 3:32 AM CDT | HEAVY RAIN 0.5 | Benton, KY | HALF OF AN INCH OF RAIN IN 10 MINUTES. |
| Jul 7, 4:21 AM CDT | HEAVY RAIN 6.87 | 6 N Benton, KY | RAINFALL SINCE MIDNIGHT ON KENTUCKY MESONET STATION. |
| Jul 7, 4:21 AM CDT | HEAVY RAIN 6.87 | Draffenville, KY | RAINFALL SINCE MIDNIGHT ON KENTUCKY MESONET STATION |
| Jul 7, 4:32 AM CDT | FLASH FLOOD | Benton, KY | MULTIPLE AGENCIES IN PROCESS OF EVACUATIONS THROUGHOUT MARSHALL COUNTY |
| Jul 7, 4:32 AM CDT | FLASH FLOOD | Benton, KY | MULTIPLE AGENCIES IN PROCESS OF EVACUATIONS THROUGHOUT MARSHALL COUNTY. |
| Jul 7, 4:37 AM CDT | FLASH FLOOD | 2 N Benton, KY | ONE FOOT OF WATER OVER PURCHASE PARKWAY /FUTURE I-69/ AT MILE MARKER 46 |
| Jul 7, 4:37 AM CDT | FLASH FLOOD | 2 N Benton, KY | ONE FOOT OF WATER OVER PURCHASE PARKWAY /FUTURE I-69/ AT MILE MARKER 46. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
109
WGUS53 KPAH 070616
FFWPAH
ILC127-KYC145-157-070915-
/O.NEW.KPAH.FF.W.0042.160707T0616Z-160707T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
116 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
MARSHALL COUNTY IN WESTERN KENTUCKY...
SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 415 AM CDT
* AT 116 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3682 8849 3694 8849 3694 8854 3726 8863
3716 8849 3707 8850 3708 8857 3707 8857
3702 8850 3707 8837 3705 8831 3699 8825
3681 8813 3675 8811 3675 8848
$$3 follow-up statements
363
WGUS73 KPAH 070816
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
316 AM CDT THU JUL 7 2016
ILC127-KYC145-157-070915-
/O.CON.KPAH.FF.W.0042.000000T0000Z-160707T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASSAC IL-MARSHALL KY-MCCRACKEN KY-
316 AM CDT THU JUL 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
SOUTHEASTERN MASSAC...MARSHALL AND SOUTHEASTERN MCCRACKEN COUNTIES...
AT 311 AM CDT...NUMEROUS SOURCES REPORTED FLASH FLOODING IN CALVERT
CITY KENTUCKY. AN OFF DUTY METEOROLOGIST MEASURED ABOUT 5.5
INCHES OF RAIN IN ONLY THREE HOURS AT CALVERT CITY.
THUNDERSTORMS WILL CONTINUE TO TRAIN SOUTHEAST ACROSS MARSHALL AND
EASTERN MCCRACKEN COUNTIES THROUGH AT LEAST 430 AM. AREAS OF
SOUTHERN MARSHALL COUNTY THAT HAVE NOT YET RECEIVED EXCESSIVE RAIN
WILL EXPERIENCE FLASH FLOODING SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3682 8849 3694 8849 3694 8854 3726 8863
3716 8849 3707 8850 3708 8857 3707 8857
3702 8850 3707 8837 3705 8831 3699 8825
3681 8813 3675 8811 3675 8848
$$573
WGUS53 KPAH 070840
FFWPAH
ILC127-KYC145-157-071315-
/O.EXT.KPAH.FF.W.0042.000000T0000Z-160707T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
340 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
MARSHALL COUNTY IN WESTERN KENTUCKY...
SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 815 AM CDT
* AT 336 AM CDT...THERE WERE NUMEROUS REPORTS OF FLASH FLOODING
ACROSS THE WARNED AREA. MEASURED RAINFALL AMOUNTS FROM 5 TO 7
INCHES IN THREE HOURS HAVE BEEN COMMON ACROSS MARSHALL COUNTY.
EVACUATIONS ARE COMMENCING. THIS IS A VERY SERIOUS AND LIFE
THREATENING FLASH FLOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3682 8849 3694 8849 3694 8854 3726 8863
3716 8849 3707 8850 3708 8857 3707 8857
3702 8850 3707 8837 3705 8831 3699 8825
3681 8813 3675 8811 3675 8848
$$153
WGUS73 KPAH 071001
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
501 AM CDT THU JUL 7 2016
ILC127-071005-
/O.CAN.KPAH.FF.W.0042.000000T0000Z-160707T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASSAC IL-
501 AM CDT THU JUL 7 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MASSAC COUNTY IS
CANCELLED...
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3681 8849 3694 8849 3694 8854 3709 8858
3707 8857 3702 8850 3702 8847 3704 8844
3707 8837 3705 8831 3699 8825 3681 8813
3675 8811 3675 8848
$$
KYC145-157-071315-
/O.CON.KPAH.FF.W.0042.000000T0000Z-160707T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL KY-MCCRACKEN KY-
501 AM CDT THU JUL 7 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
MARSHALL AND SOUTHEASTERN MCCRACKEN COUNTIES...
AT 455 AM CDT...MAJOR FLASH FLOODING WAS REPORTED IN MARSHALL
COUNTY. ONE FOOT OF WATER WAS REPORTED OVER THE PURCHASE PARKWAY AT
MILE MARKER 46 NEAR DRAFFENVILLE. ROAD WASHOUTS AND EVACUATIONS HAVE
BEEN REPORTED IN THE COUNTY. RAINFALL AMOUNTS SINCE MIDNIGHT INCLUDE
7.41 INCHES AT THE KENTUCKY MESONET SITE NEAR DRAFFENVILLE.
RAIN WILL SLOWLY DIMINISH THROUGH THE EARLY MORNING HOURS.
HOWEVER...SOME CREEKS AND STREAMS WILL CONTINUE TO RISE DUE TO THE
ENORMOUS AMOUNT OF RUNOFF THAT IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3681 8849 3694 8849 3694 8854 3709 8858
3707 8857 3702 8850 3702 8847 3704 8844
3707 8837 3705 8831 3699 8825 3681 8813
3675 8811 3675 8848
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 12:26 AM CDT, 50 minutes earlier.
Area forecast discussion, Jul 7, 12:26 AM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1226 AM CDT THU JUL 7 2016 .UPDATE... Updated aviation section for 06z taf issuance && .SHORT TERM...(Tonight through Friday night) Issued at 342 PM CDT Wed Jul 6 2016 One MCS is a problem, 2 MCSs interacting with one another is impossible to account for, and the models are definitely having trouble. Bottom line is that this is a low confidence forecast. We will have to wait for the current MCV to rain itself out over the region, which may take well into the evening, but the damaging winds and severe threat have already pushed east out of our Kentucky counties. Will cancel remaining Watch 337 shortly. The upper ridge will expand from the southern Plains eastward through the southeast states Thursday into Friday. At the surface, we will have rather strong southwesterly flow through the period. The 12Z models bring a compact upper storm system eastward into the western Great Lakes Friday, and this may push a weak surface boundary southward into our region. Until the upper ridge begins to builds farther east, we will have to be concerned with one or more additional MCSs moving southeast through the region. Most guidance emphasizes the northeast half of the area, but there is quite a bit of variability in timing and location through early Friday, so the forecast will need adjusting once it becomes more obvious. There is a decent signal for the outflow/cold front to focus convection across the southern half of the area Friday into Friday night. Not sure if it should be believed at this point, but we will have decent chance PoPs down there just in case. Given the heat and humidity expected and the potential for some decent westerly flow aloft, severe weather will be a real possibility with any convection that reaches the area. Hopefully, we will not see anything quite as nasty as this afternoon. Forecast heat indices for Thursday and Friday are well above 100, and even into Advisory territory on Friday. However, given the uncertainties in the MCS forecast, we will not attempt to issue an Advisory for either afternoon at this time. .LONG TERM...(Saturday through Wednesday) Issued at 342 PM CDT Wed Jul 6 2016 The extended forecast period suggests that the WFO PAH forecast area will remain on the eastern limb of the short amplitude mid/upper level ridge in the Central U.S. The preferred GFS/GFS Ensemble/Canadian guidance indicate that energy breaking off the Alaskan/Western Canada closed low will ride of the intermountain region, dampen the Central U.S. ridge and develop and deepen a small low in Ohio and Tennessee valley. This feature will return moisture back into the WFO PAH forecast area from the stalled out cold front that is expected to push through the region on Friday. Unfortunately, this low will serve as a small scale Omega block, disrupting upstream flow and generating shortwaves across the area at least through next Monday, when a larger scale trough will push into the Plains and Middle Mississippi River Valley. At this point in time, am concerned that parts of Southeast Missouri may see excessive rainfall over the weekend. This area will need to be monitored for flooding potential this weekend. Otherwise, moderated max/min temperatures downward until next Wednesday, when minor ridging develops just ahead of the next Upper Midwest trough and increases thickness and temperatures briefly on Wednesday. && .AVIATION... Issued at 1226 AM CDT Thu Jul 7 2016 Large complex of thunderstorms over western KY and southern IL will gradually weaken as it drifts south and east through the early morning hours. The tail end of the complex may clip kpah, and this was handled with vcts in the 06z initial issuance. The primary concern is the potential formation of widespread ifr stratus clouds during the early morning. Areas of stratus have already reached kpah/kowb, and this could become more widespread overnight. MVFR vsbys in fog will become prevalent before sunrise. Once low clouds and fog burn off Thursday, the air mass will destabilize rather quickly. Thunderstorms may again develop in the afternoon along potential boundaries leftover from overnight convection. Timing and location is highly uncertain, so used a prob30 group to account for this activity. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && SHORT TERM...DRS LONG TERM...Smith AVIATION...MY
Hazardous weather outlook, Jul 6, 9:31 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 931 PM CDT WED JUL 6 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-072130- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 931 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT MULTIPLE ROUNDS OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL BE POSSIBLE TONIGHT OVER PORTIONS OF SOUTHEAST ILLINOIS AND MUCH OF WESTERN KENTUCKY. AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONE OR MORE COMPLEXES OF THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST PRIMARILY OVER THE NORTHEAST HALF OF THE REGION THURSDAY THROUGH FRIDAY. DAMAGING WINDS WILL BE A CONCERN...ALONG WITH LOCALLY HEAVY RAINFALL AND LIGHTINING. IN THE ABSENCE OF THUNDERSTORMS...AFTERNOON HEAT INDEX VALUES MAY REACH THE 100 TO 105 DEGREE RANGE THURSDAY AND FRIDAY. DAILY CHANCES OF THUNDERSTORMS ARE FORECAST FOR ALL OR PORTIONS OF THE REGION SATURDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND LIGHTNING APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED AT SOME POINT THURSDAY THROUGH FRIDAY...MAINLY OVER THE NORTHEAST HALF OF THE REGION.
In the hours before
Local storm report, Jul 7, 12:25 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1225 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FLASH FLOOD 1 SE CRESWELL 37.26N 87.91W
07/07/2016 CALDWELL KY PUBLIC
PORTIONS OF SHADY GROVE ROAD IMPASSABLE NEAR CRESWELL
&&
BP2Local storm report, Jul 7, 12:27 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1227 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLASH FLOOD HOPKINSVILLE 36.85N 87.49W
07/07/2016 CHRISTIAN KY EMERGENCY MNGR
WIDESPREAD FLOODING THROUGHOUT THE COUNTY
&&
BP2Local storm report, Jul 7, 12:28 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1228 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 6 SW GREENVILLE 37.15N 87.26W
07/07/2016 MUHLENBERG KY EMERGENCY MNGR
ROADWAYS FLOODING IN NUMEROUS LOCATIONS ACROSS THE COUNTY
&&
BP2Local storm report, Jul 7, 12:31 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD MADISONVILLE 37.34N 87.51W
07/07/2016 HOPKINS KY LAW ENFORCEMENT
FIRE DEPARTMENT ENROUTE TO PARKWAY PLAZA MALL TO RESCUE
WOMAN AND CHILD IN VEHICLE
&&
BP2Local storm report, Jul 7, 12:54 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1254 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM FLASH FLOOD 1 NE MORTONS GAP 37.25N 87.46W
07/07/2016 HOPKINS KY LAW ENFORCEMENT
WHITE CITY ROAD IMPASSABLE A HALF MILE FROM THE PARKWAY
&&
BP2Local storm report, Jul 7, 1:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
109 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM FLASH FLOOD ELKTON 36.81N 87.16W
07/07/2016 TODD KY TRAINED SPOTTER
NORTH FORK OF ELK FORK CREEK IS OUT OF ITS BANKS
&&
BP2The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | PAH | Caldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more | 8 hr |
| Jul 6, 8:08 PM CDT | Flash Flood Warning | PAH | Crittenden, Hopkins, Muhlenberg, Webster | 7 hr |
| Jul 6, 9:20 PM CDT | Flash Flood Warning | PAH | Hopkins | 4 hr |
| Jul 6, 9:40 PM CDT | Flash Flood Warning | PAH | Union | 3 hr |
| Jul 6, 10:30 PM CDT | Flash Flood Warning | PAH | Livingston | 7 hr |
| Jul 6, 11:03 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon | 27 min |
| Jul 6, 11:38 PM CDT | Flash Flood Warning | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:37 AM CDT | River Flood Warning | PAH | Christian, Trigg | 12 hr |
| Jul 7, 1:40 AM CDT | River Flood Warning | PAH | Christian, Trigg | 19 hr |
| Jul 7, 3:02 AM CDT | Areal Flood Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more | 9 hr |
| Jul 7, 3:07 AM CDT | Flash Flood Warning | PAH | Lyon, Trigg | 4 hr |
| Jul 7, 3:40 AM CDT | River Flood Warning | PAH | Muhlenberg | 7 days |
| Jul 7, 3:51 AM CDT | Flash Flood Warning | PAH | Calloway | 3 hr |
| Jul 7, 3:58 AM CDT | Special Weather Statement | PAH | Calloway | 47 min |
| Jul 7, 7:55 AM CDT | Areal Flood Warning | PAH | McCracken, Marshall | 3 hr |
| Jul 7, 8:52 AM CDT | Flash Flood Watch | PAH | Ballard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more | 6 hr |
| Jul 7, 12:13 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 32 min |
| Jul 7, 12:40 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 35 min |
| Jul 7, 12:44 PM CDT | Areal Flood Advisory | PAH | Calloway, Graves, McCracken, Marshall | 3 hr |
| Jul 7, 12:49 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 26 min |
| Jul 7, 1:17 PM CDT | Areal Flood Advisory | PAH | Caldwell, Christian, Lyon, Todd, Trigg | 3 hr |
| Jul 7, 1:46 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 29 min |
| Jul 7, 1:49 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
| Jul 7, 1:57 PM CDT | Flash Flood Warning | PAH | Christian, Todd, Trigg | 5 hr |
| Jul 7, 2:02 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more | 28 min |
| Jul 7, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Jul 7, 3:15 PM CDT | Areal Flood Advisory | PAH | Hopkins, Webster | 2 hr |
| Jul 6, 10:51 PM CDT | Flash Flood Warning | PAH | Jackson, Johnson | 3 hr |
| Jul 7, 5:14 AM CDT | Dense Fog Advisory | PAH | Franklin, Hamilton, Jackson, Jefferson, Perry, Saline and 2 more | 3 hr |
| Jul 7, 11:49 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 26 min |
| Jul 7, 12:30 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pulaski, Union | 30 min |
| Jul 7, 12:37 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Williamson | 23 min |
Nearby
Flash Flood Warnings in Kentucky, 2016Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.